# SDR IPXA2022021078833

- Difficulty date: January 21, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: B5377413620490
- Part serial: NA
- Condition: Broken
- Location: Frame 38.1 Y1426
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AT FRAME 38.1 APPROX Y1426 CLS ADAPTER BROKEN.REMOVED AND REPLACED IAW SRM 51-40-21.
